Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some distortion theorems for multivalent mappings
HTML articles powered by AMS MathViewer

by H. J. Landau and R. Osserman PDF
Proc. Amer. Math. Soc. 10 (1959), 87-91 Request permission
References
    L. Ahlfors, Sur une généralisation du théorème de Picard, C. R. Acad. Sci. Paris vol. 194 (1932) pp. 245-247.
  • James A. Jenkins, Some results related to extremal length, Contributions to the theory of Riemann surfaces, Annals of Mathematics Studies, no. 30, Princeton University Press, Princeton, N.J., 1953, pp. 87–94. MR 0056706, DOI 10.1017/s0022481200127112
  • G. Pólya, Über analytische Deformationen eines Rechtecks, Ann. of Math. (2) 34 (1933), no. 3, 617–620 (German). MR 1503130, DOI 10.2307/1968184
  • Menahem Schiffer, On the modulus of doubly-connected domains, Quart. J. Math. Oxford Ser. 17 (1946), 197–213. MR 18751, DOI 10.1093/qmath/os-17.1.197
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00
  • Retrieve articles in all journals with MSC: 30.00
Additional Information
  • © Copyright 1959 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 10 (1959), 87-91
  • MSC: Primary 30.00
  • DOI: https://doi.org/10.1090/S0002-9939-1959-0104800-3
  • MathSciNet review: 0104800